MathSciNet Relay Station
MathSciNet bibliographic data
MR2227611 93D15 (93B52)
Yang, Bo; Lin, Wei On semi-global stabilizability of MIMO nonlinear systems by output feedback. Automatica J. IFAC 42 (2006), no. 6, 1049–1054.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement